MAUDE Adverse Event Report: SALTER LABS SALTER LABS; HUMIDIFIER, BUBBLE, W/ 6 PSI SAFETY VALVE

SALTER LABS SALTER LABS; HUMIDIFIER, BUBBLE, W/ 6 PSI SAFETY VALVE
Model Number 7900-0-25
Medical Device Problem Codes Partial Blockage (1065); Obstruction of Flow (2423)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 04/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Humidifier bottle preventing correct flow of oxygen (as set by flowmeter) to patient resulting in hypoxia.Multiple humidifier bottles with same lot number resulted in same (reproducible in same lot).Use of different lot number resolved issue.
 
Additional Manufacturer Narrative
All information reasonably known as of 05 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Humidifier bottle preventing correct flow of oxygen (as set by flowmeter) to patient resulting in hypoxia.Multiple humidifier bottles with same lot number resulted in same (reproducible in same lot).Use of different lot number resolved issue.(narrative from medwatch report received-mw5154005).
 
Additional Manufacturer Narrative
All information reasonably known as of 05 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The information received regarding this issue was originally reported to fda.Airlife's investigation on the inicident is still ongoing as of 10 july 2024.Medwatch report received mw5154005.
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The information received regarding this issue was originally reported to fda.Airlife's investigation on the incident is still ongoing as of (b)(6) 2024.Medwatch report received mw5154005 is attached.Testing of the returned product was performed for leakage, pressure, and flow.No defect were identified during the testing.In the absence of a confirmed defect a root cause cannot be determined.The ultimate risk was identified as low which does not meet the threshold for escalation to carb.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
HUMIDIFIER, BUBBLE, W/ 6 PSI SAFETY VALVE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19470495
Report Number3000219639-2024-00049
Device Sequence Number7441839
Product Code BTT
UDI-Device Identifier00607411700057
UDI-Public00607411700057
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7900-0-25
Device Catalogue Number7900-0-25
Device Lot Number458420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer05/06/2024
05/06/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date07/10/2024
10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale